# SDR MWEA97152

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT HORIZ STAB TOP AFT SKIN STA XHS 50, IMPROPERLY REPAIRED.  MAINTENANCE REPAIRED IAW DAC TELEX SVC-MSP-0132/DLP 02-04-97.
